# SDR 03FDEA01646

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 344, LBL 42, WL 208.      REMOVED CORROSION ON FLOORBEAM BS 344, LBL 42, WL 208.  AREA REMOVED 2 X 1 X .022 INCH.    ORIGINAL THICKNESS .125  OUT OF LIMITS  CUT OUT DAMAGED AREA.  2 X 1 INCH FABRICATED,   ALODINED, PRIMED, PAINTED AND INSTALLED REPAIR PARTS PER SRM 51-10-6, 53-10-1,   DRAWING SR 27-53-017A.
